# SDR ABXA2021510059

- Difficulty date: May 10, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 91,509 hours, 43,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32311
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT C-CHECK, MAINTENANCE DISCOVERED A CRACK ON THE FUSELAGE SKIN (SECTION 46) LOCATED AT STATION 1541 AND STRINGER S29L.  THE DAMAGE WAS EVALUATED PER 767-200 SRM 53-00-01, FIGURE 101 AND FOUND TO EXCEED ALLOWABLE LIMITS, REQUIRING A REPAIR.  THE DAMAGE CAN BE REPAIRED PER 767-200 SRM 53-00-01, FIGURE 201, REPAIR 1 EXCEPT THE PROPOSED REPAIR WILL FALL WITHIN 22” OF THE OUTFLOW VALVE CUT OUT (SKIN EOP), REQUIRING SPECIFIC APPROVAL.  THE SKIN PANEL (P/N 146T3231-1) IS FABRICATED FROM 2024-T3 X 0.200” ALUMINUM CLAD SHEET (QQ-A-250/5) CHEM. MILLED DOWN TO 0.056” MINIMUM (0.108” AT THE DAMAGE/REPAIR LOCATION).  AIRBORNE MAINTENANCE AND ENGINEERING SERVICES CONTACTED FLIGHT VEHICLES CONSULTING INC. WITH A PROPOSED REPAIR FOR EVALUATION AND APPROVAL. REPAIR COMPLETED PER ABX-REA-5365-64368-00
